About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 871512, 6 pages
http://dx.doi.org/10.1155/2013/871512
Research Article

Umbral Calculus and the Frobenius-Euler Polynomials

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
3Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 27 November 2012; Accepted 19 December 2012

Academic Editor: Juan J. Trujillo

Copyright © 2013 Dae San Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “Identities involving Frobenius–Euler polynomials arising from non-linear differential equations,” Journal of Number Theory, vol. 132, no. 12, pp. 2854–2865, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Kim and J. Choi, “A note on the product of Frobenius-Euler polynomials arising from the p-adic integral on Zp,” Advanced Studies in Contemporary Mathematics, vol. 22, no. 2, pp. 215–223, 2012. View at MathSciNet
  3. S. Roman, The Umbral Calculus, Dover, New York, NY, USA, 2005. View at MathSciNet
  4. Y. Simsek, O. Yurekli, and V. Kurt, “On interpolation functions of the twisted generalized Frobenius-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 187–194, 2007. View at Zentralblatt MATH · View at MathSciNet
  5. K. Shiratani, “On Euler numbers,” Memoirs of the Faculty of Science. Kyushu University A, vol. 27, pp. 1–5, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Araci and M. Acikgoz, “A note on the frobenius-euler numbers and polynomials associated with bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 22, no. 3, pp. 399–406, 2012.
  7. L. Carlitz, “Some polynomials related to the Bernoulli and Euler polynomials,” Utilitas Mathematica, vol. 19, pp. 81–127, 1981. View at Zentralblatt MATH · View at MathSciNet
  8. M. Can, M. Cenkci, V. Kurt, and Y. Simsek, “Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 135–160, 2009. View at MathSciNet
  9. I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, “On the higher-order w-q-Genocchi numbers,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 39–57, 2009. View at MathSciNet
  10. R. Dere and Y. Simsek, “Applications of umbral algebra to some special polynomials,” Advanced Studies in Contemporary Mathematics, vol. 22, no. 3, pp. 433–438, 2012.
  11. K. Shiratani and S. Yamamoto, “On a p-adic interpolation function for the Euler numbers and its derivatives,” Memoirs of the Faculty of Science. Kyushu University A, vol. 39, no. 1, pp. 113–125, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. S. Kim and T. Kim, “Some identities of Frobenius-Euler polynomials arising from umbral calculus,” Advances in Difference Equations, vol. 2012, article 196, 2012. View at Publisher · View at Google Scholar